# SDR FDKA2009113000203

- Difficulty date: November 30, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,862 hours, 15,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6138 CVG-CLT.  MAIN CABIN DOOR WAS HARD TO OPEN.  MX ADJUSTED THE ROLLERS AND OPS CHECKED.
